# SDR 97ZZZX484

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810RA
- Make and model: Amd FALCON20C5
- Aircraft serial: 81
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 133007
- Condition: Malfunctioned
- Location: Cabin
- Part time: 1,537 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

AIRCRAFT WILL NOT HOLD CABIN PRESSURE IN EITHER MANUAL OR NORMAL PRESSURIZATION .  REPLACED CABIN OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECKS GOOD IAW WITH AMD MM CHAPTER 21.  (MCO)
